An unusual cause of atrial tachycardia in a young patient with lymphoma.
until further notice
SourceClinical Pediatrics, 48, 4, (2009), pp. 449-50
Article / Letter to editor
Display more detailsDisplay less details
Laboratory of Hematology
Paediatrics - OUD tm 2017
SubjectNCMLS 2: Immune Regulation; ONCOL 2: Age-related aspects of cancer; ONCOL 3: Translational research
An 8-year-old girl who was recently diagnosed as having anaplastic large-cell lymphoma presented with atrial tachycardia and dilated cardiomyopathy, which is a contraindication for further treatment with cardio-toxic chemotherapy. After starting digoxin therapy, the dilated cardiomyopathy resolved. Repeated episodes of atrial tachycardia in this case were not caused by any common disorder but were due to mechanical stimulation by a central venous catheter. Central venous catheters are known to cause mainly ventricular arrhythmias. However, atrial tachycardia is a rare manifestation of arrhythmia due to mechanical stimulation of the heart by a central venous catheter, with potentially important cardiovascular consequences.
This item appears in the following Collection(s)
- Academic publications 
- Electronic publications 
- Faculty of Medical Sciences 
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.